# SDR SWIA202264934

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: SH670319861
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVES DOOR FLOOR SILL ANGLE CORRODED BETWEEN FS319.70-FS349.00     (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED SERVICE DOOR FLOOR SILL ANGLE BETWEEN FS319-FS349 WITH NEW REF. CRJ700 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01.DRAWING # SH670-31950 REV. Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
